Volume 30,Issue 6,2010 Table of Contents

   
Other Issues:  
  

目录

On the Least Eigenvalue of Graphs with Cut Vertices
  Yi WANG,Yun QIAO and Yi Zheng FAN
  2010,30(6):951-956 [Abstract(1738)]  [View PDF]
  
On the Number of Solutions of Certain Equations over Finite Fields
  Zheng Jun ZHAO and Xi Wang CAO
  2010,30(6):957-966 [Abstract(1407)]  [View PDF]
  
The First Two Moments of Aggregate Claims in a Markovian Environment
  Yu Jie HUANG,Jing Hai FENG and Li Xin SONG
  2010,30(6):967-975 [Abstract(1439)]  [View PDF]
  
Strong Law of Large Numbers and Asymptotic Equipartition Probability for Nonsymmetric Markov Chain Indexed by Cayley Tree
  Yan DONG and Wei Guo YANG
  2010,30(6):976-984 [Abstract(1487)]  [View PDF]
  
A Nonconvex Nonorientable Crossing Number Sequence
  Han REN and Jing REN
  2010,30(6):985-991 [Abstract(1471)]  [View PDF]
  
On a Kind of Summation Formula Using Howard's Generalized Stirling Numbers
  Zhi Hua TANG and Li Quan XU
  2010,30(6):992-996 [Abstract(1649)]  [View PDF]
  
Construction of Minimal Surfaces with Special Type Ends
  Zhong Hua HOU,Zhan Chang ZHANG and Chuan Guang LIANG
  2010,30(6):997-1008 [Abstract(1243)]  [View PDF]
  
Property $(\omega_1)$ and Single Valued Extension Property
  Chen Hui SUN,Xiao Hong CAO$ and Lei DAI
  2010,30(6):1009-1014 [Abstract(1376)]  [View PDF]
  
Bootstrap Test for Stationarity of Heavy-Tailed Series with Structural Breaks
  Rui Bing QIN and Zheng TIAN
  2010,30(6):1015-1022 [Abstract(1713)]  [View PDF]
  
The Weighted Estimates of the Schr\"{o}dinger Operators on the Nilpotent Lie Group
  Yu LIU
  2010,30(6):1023-1031 [Abstract(1697)]  [View PDF]
  
On Asymptotically Isometric Copies of $l^{\beta} (0<\beta<1)$
  Chen ZHI and Mei Mei SONG
  2010,30(6):1032-1038 [Abstract(1372)]  [View PDF]
  
Existence and Exponential Stability of Almost Periodic Solution for BAM Neural Networks with Impulse
  Bao Lin LI and Rong WANG
  2010,30(6):1039-1047 [Abstract(1583)]  [View PDF]
  
On Radicals of Ideals of Ordered Semigroups
  Jian TANG and Xiang Yun XIE
  2010,30(6):1048-1054 [Abstract(1864)]  [View PDF]
  
On Skew Armendariz Matrix Rings
  Gang YANG,Zhong Kui LIU and Yan Jun WANG
  2010,30(6):1055-1060 [Abstract(1521)]  [View PDF]
  
A New Iterative Method for Finding Common Solutions of Generalized Equilibrium Problem and Fixed Point Problem in Hilbert Spaces
  Min LIU and Shi Sheng ZHANG
  2010,30(6):1061-1070 [Abstract(1711)]  [View PDF]
  
The Inexistence of Symmetrical, Orthonormal and Compactly Supported Three-Band Wavelet System with the Length (6,m,n)
  Zheng Wei SHEN,Yu LIU,Wei XU and Fu Cheng LIAO
  2010,30(6):1071-1077 [Abstract(1696)]  [View PDF]
  
Incompleteness of Complex Exponential System in $L_{\alpha}^{p}$ Space
  Xie Quan FAN and Guan Tie DENG
  2010,30(6):1078-1082 [Abstract(1362)]  [View PDF]
  
Fuzzy Regular Relations on Hyperquasigroups
  Jian Ming ZHAN
  2010,30(6):1083-1090 [Abstract(1446)]  [View PDF]
  
Weakly KKM Map, Intersection Theorems and Minimax Inequalities on Abstract Convex Spaces
  Yong Jie PIAO
  2010,30(6):1091-1098 [Abstract(1550)]  [View PDF]
  
Strong Convergence by the Shrinking Projection Method for a Generalized Equilibrium Problems and Hemi-Relatively Nonexpansive Mappings
  Ruo Feng RAO and Jia Lin HUANG
  2010,30(6):1099-1107 [Abstract(1655)]  [View PDF]
  
Almost Periodic Solution and Global Stability for Cooperative L-V Diffusion System
  Feng Ying WEI and Shou He WANG
  2010,30(6):1108-1116 [Abstract(1504)]  [View PDF]
  
Exponential Attractor of Strong Dissipative KDV Type Equation
  Ling Juan HAN and Qiao Zhen MA
  2010,30(6):1117-1124 [Abstract(1500)]  [View PDF]
  
Existence and Global Exponential Stability of Periodic Solutions for General Shunting Inhibitory Cellular Neural Networks with Delays
  De Fei ZHANG,Xin Song YANG,Yao LONG and Ping HE
  2010,30(6):1125-1136 [Abstract(1836)]  [View PDF]